# SDR VNAA0710013

- Difficulty date: October 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 8,674 hours, 8,333 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE GROUND COMMUNICATION DOOR LEFT OPEN AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  MAINTENANCE PERFORMED OPS CHECKS AND CLOSED DOOR.  AIRCRAFT WAS RELEASED FOR SERVICE.
